| Model Number |
SC-2366-70 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Unspecified Infection (1930)
| Date of Event |
02/04/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-linear leads.Upn: m365sc2366700.Model: sc-2366-70.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).
Event or Problem Description
It was reported that the patient spinal cord stimulation (scs) lead incision site was infected.A wound dehiscence was noted.The physician performed a wound wash out.Nothing was explanted or added.The patient was doing well.